Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Operations on binary relations and their applications


Author: T. Tamura
Journal: Bull. Amer. Math. Soc. 70 (1964), 113-120
DOI: https://doi.org/10.1090/S0002-9904-1964-11042-9
MathSciNet review: 0159892
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. Birkhoff, Lattice theory, rev. ed., Amer. Math. Soc. Colloq. Publ., Vol. 25, Amer. Math. Soc. Providence, R. I., 1948. MR 29876
  • 2. R. H. Bruck, A survey of binary systems, Springer-Verlag, Berlin, 1958. MR 93552
  • 3. A. H. Clifford and G. Preston, Algebraic theory of semigroups. Vol. 1, Math. Surveys No. 7, Amer. Math. Soc., Providence, R. I., 1961. MR 132791
  • 4. N. Kimura, On some existence theorems on multiplicative system. I, Great quotient, Proc Japan Acad. 34 (1958), 305-309. MR 102567
  • 5. O. Ore, Some studies on closure relations, Duke Math. J. 10 (1943), 761-785. MR 9595
  • 6. K. Shoda, Allgemeine Algebra, Osaka Math. J. 1 (1949), 182-225. MR 32572
  • 7. T. Tamura and N. Kimura, On decompositions of a commutative semigroup, Kōdai Math. Sem. Rep. 4 (1954), 109-112. MR 67106
  • 8. T. Tamura and N. Kimura, Existence of greatest decomposition of a semigroup, Kōdai. Math, Sem. Rep. 7 (1955), 83-84. MR 80102
  • 9. T. Tamura, The theory of construction of finite semigroups. I, Osaka Math. J. 8 1956), 243-261. MR 83497
  • 10. T. Tamura, Theory of operations on binary relations (to appear).
  • 11. M. Yamada, On the greatest semilattice decomposition of a semigroup, Kōdai Math. Sem. Rep. 7 (1955), 59-62. MR 74428


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11042-9

American Mathematical Society